Alert archive / Arizona / Wind Advisories in 2009

Wind Advisory 17, NWS Tucson, AZ

October 27, 2009

NWS Tucson, AZ issued this wind advisory at Oct 27, 2009, 11:44 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2009, 11:44 PM MST (06:44 UTC)
Expired
Oct 28, 2009, 5:00 AM MST
In force
5 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 280644
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1144 PM MST TUE OCT 27 2009

AZZ035-281200-
/O.NEW.KTWC.WI.Y.0017.091028T0644Z-091028T1200Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
1144 PM MST TUE OCT 27 2009

...WIND ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND GUSTY
SOUTHWEST WINDS ACROSS COCHISE COUNTY. EXPECT SUSTAINED SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH TO PERSIST INTO THE
EARLY MORNING HOURS. A COLD FRONT ASSOCIATED WITH THIS WEATHER SYSTEM
WILL CONTINUE TO MAKE ITS WAY THROUGH SOUTHEAST ARIZONA OVERNIGHT...
AND ALLOW FOR BRIEF LOCALIZED WINDS OF 30 TO 40 MPH WITH GUSTS
EXCEEDING 50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
2 follow-up statements
000 
WWUS75 KTWC 281002
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
302 AM MST WED OCT 28 2009

AZZ035-281815-
/O.NEW.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/
/O.CON.KTWC.WI.Y.0017.000000T0000Z-091028T1200Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
302 AM MST WED OCT 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS
MORNING. 

AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND
GUSTY SOUTHWEST WINDS ACROSS COCHISE COUNTY. EXPECT SUSTAINED
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH TO PERSIST
INTO THE EARLY MORNING HOURS. A COLD FRONT ASSOCIATED WITH THIS
WEATHER SYSTEM WILL CONTINUE TO MAKE ITS WAY THROUGH SOUTHEAST
ARIZONA THIS MORNING...AND ALLOW FOR BRIEF LOCALIZED WINDS OF 30
TO 40 MPH WITH GUSTS EXCEEDING 50 MPH.

CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL
LEAD TO WIDESPREAD FREEZING CONDITIONS TONIGHT AND THURSDAY
MORNING. MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 20S ACROSS
COCHISE COUNTY TONIGHT AND PROBABLY THURSDAY NIGHT AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

AZZ029-030-033-034-281815-
/O.NEW.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...NOGALES
302 AM MST WED OCT 28 2009

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. 

CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL
LEAD TO WIDESPREAD NEAR OR BELOW FREEZING CONDITIONS TONIGHT AND
THURSDAY MORNING. MOST LOCATIONS THROUGH SANTA CRUZ AND GRAHAM
COUNTIES WILL FALL INTO THE 20S. EASTERN PORTIONS OF PINAL COUNTY
ARE EXPECTED TO FALL BELOW FREEZING AS WELL. RIGHT NOW IT LOOKS
LIKE IT WONT BE QUITE COLD ENOUGH FOR DOWNTOWN TUCSON TO
FREEZE...BUT OUTLYING AREAS AND FOOTHILL LOCATIONS WILL LIKELY
DROP TO NEAR OR BELOW FREEZING AS WELL AS MANY OTHER LOCATIONS
AROUND EASTERN PIMA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$
000 
WWUS75 KTWC 281145
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
445 AM MST WED OCT 28 2009

AZZ035-282200-
/O.EXP.KTWC.WI.Y.0017.000000T0000Z-091028T1200Z/
/O.CON.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
445 AM MST WED OCT 28 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. 

AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND
GUSTY SOUTHWEST WINDS ACROSS COCHISE COUNTY. ALTHOUGH LOCALIZED 
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE
POSSIBLE ACROSS EXTREME SOUTHEAST COCHISE COUNTY UNTIL DAYBREAK...
WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST
ACROSS THE MAJORITY OF THE COUNTY FOR MUCH OF THE DAY.

CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL
LEAD TO WIDESPREAD FREEZING CONDITIONS TONIGHT AND THURSDAY
MORNING. MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 20S ACROSS
COCHISE COUNTY TONIGHT AND PROBABLY THURSDAY NIGHT AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

AZZ029-030-033-034-282200-
/O.CON.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...NOGALES
445 AM MST WED OCT 28 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY.

CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL
LEAD TO WIDESPREAD NEAR OR BELOW FREEZING CONDITIONS TONIGHT AND
THURSDAY MORNING. MOST LOCATIONS THROUGH SANTA CRUZ AND GRAHAM
COUNTIES WILL FALL INTO THE 20S. EASTERN PORTIONS OF PINAL COUNTY
ARE EXPECTED TO FALL BELOW FREEZING AS WELL. RIGHT NOW IT LOOKS
LIKE IT WONT BE QUITE COLD ENOUGH FOR DOWNTOWN TUCSON TO
FREEZE...BUT OUTLYING AREAS AND FOOTHILL LOCATIONS WILL LIKELY
DROP TO NEAR OR BELOW FREEZING AS WELL AS MANY OTHER LOCATIONS
AROUND EASTERN PIMA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 27, 9:15 PM MST, 2 hours 29 minutes earlier.

Area forecast discussion, Oct 27, 9:15 PM MST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
915 PM MST TUE OCT 27 2009

.SYNOPSIS...AN UNSEASONABLY STRONG AND COLD WEATHER SYSTEM WILL PASS
THROUGH THE REGION OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL
BRING MUCH COLDER TEMPERATURES WEDNESDAY AND THE FIRST MOUNTAIN SNOW
OF THE SEASON...ESPECIALLY IN THE EAST CENTRAL AND WHITE MOUNTAINS.
A WIDESPREAD FREEZE IS EXPECTED THURSDAY MORNING AND FRIDAY MORNING
ACROSS THE EASTERN HALF OF SOUTHEAST ARIZONA. HIGH PRESSURE ALOFT
WILL BUILD ACROSS THE REGION OVER THE WEEKEND AND EARLY NEXT
WEEK...RESULTING IN A RAPID WARMING TREND WITH ABOVE NORMAL
TEMPERATURES.

&&

.DISCUSSION...COLD FRONT JUST SOUTH OF A KSJN-KIWA-KNYL LINE AT THIS
TIME. SURFACE WINDS HAVE DECREASED WITH SUSTAINED SPEEDS GENERALLY
IN THE 10-20 MPH RANGE AT 04Z THOUGH KFHU HAD GUST TO NEAR 50 MPH.
OPTED TO ALLOW WIND ADVISORY TO EXPIRE AT 8 PM MST BUT WILL MAINTAIN
BREEZY CRITERIA MOST SECTIONS THE REST OF TONIGHT. OTHER CONCERN FOR
TONIGHT IS THE PRECIP POTENTIAL. 28/00Z NAM INDICATES MEASURABLE
PRECIP TO OCCUR BY 09Z GENERALLY FROM A KITT PEAK-TUCSON-HANNAGAN
MEADOW LINE WITH MEASURABLE PRECIP BY DAYBREAK ACROSS MUCH OF SANTA
CRUZ/COCHISE/SRN GRAHAM/GREENLEE COUNTIES. HAVE NOTED THE 71 PCT POP
VIA THE NAM MOS GUIDANCE FOR KTUS BY 12Z. HOWEVER...VERY QUICK
GLANCE AT 28/00Z GFS AS WELL AS RECEIPT OF 9 PCT POP VIA GFS MOS
GUIDANCE WOULD SUGGEST A MUCH LESS CHANCE OF MEASURABLE PRECIP. WILL
MAKE NO CHANGES TO THE INHERITED GRIDDED DATA POP FORECASTS THE REST
OF TONIGHT. COLDER TEMPERATURES ON TAP WEDNESDAY. PLEASE REFER TO
THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL DETAIL.

&&

.PREV DISCUSSION...COLDER TEMPERATURES WILL START ON WEDNESDAY AS
STRONG HEIGHT FALLS AND COLD AIR ADVECTION OVERSPREAD THE REGION.
DAYTIME HIGHS ON WEDNESDAY WILL WARM VERY LITTLE FROM OVERNIGHT
LOWS...WITH READINGS 20-25 DEGREES COLDER THAN TODAY...AND ABOUT 20
DEGREES BELOW NORMAL. DAYTIME TEMPERATURES WILL SLOWLY REBOUND ON
THURSDAY...BEFORE STRONG WARMING COMMENCES OVER THE WEEKEND AND
EARLY NEXT WEEK AS HIGH PRESSURE BUILDS BACK OVER THE DESERT
SOUTHWEST. HOWEVER...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED
WITH THE PASSAGE OF THIS SYSTEM. OVERNIGHT/MORNING LOWS THURSDAY AND
FRIDAY ARE EXPECTED TO BE BELOW FREEZING ACROSS THE EASTERN HALF OF
THE FORECAST AREA (EASTERN PINAL...SANTA CRUZ...COCHISE AND GRAHAM
COUNTIES). AT THIS TIME... MID 30S ARE EXPECTED FOR MORNING LOWS IN
THE TUCSON METRO AREA THURSDAY AND FRIDAY MORNING...ALTHOUGH
OUTLYING AREAS MAY SEE COLDER READINGS.

THE LAST ASPECT OF THIS SYSTEM WILL BE PRECIPITATION CHANCES AND
FIRST MOUNTAIN SNOW OF THE SEASON. OVERALL...THIS SYSTEM WILL BE
RATHER DRY DUE TO IT/S INLAND TRACK. PRECIPITATION CHANCES WILL BE
HIGHEST IN THE WHITE MOUNTAINS...WITH DWINDLING CHANCES FURTHER
WEST. THE BEST PRECIPITATION CHANCES AREAWIDE WILL BE WITH THE
FRONTAL PASSAGE LATE TONIGHT INTO EARLY WEDNESDAY AND THEN AGAIN IN
THE WHITE MOUNTAINS WEDNESDAY AFTERNOON/EVENING WITH THE WRAP-AROUND
MOISTURE.

THE SYSTEM QUICKLY EJECTS EASTWARD THURSDAY NIGHT INTO FRIDAY...
WITH A RIDGE OF HIGH PRESSURE BUILDING BACK INTO THE DESERT
SOUTHWEST OVER THE UPCOMING WEEKEND. THIS WILL RESULT IN A RETURN TO
DRY CONDITIONS AND WARMER TEMPERATURES...WITH ABOVE NORMAL DAYTIME
READINGS EXPECTED BY SUNDAY.

&&

.AVIATION...EXPECT SWLY-NWLY WINDS GENERALLY 10-20 KTS WITH GUSTS OF
20-30 KTS THE REST OF TONIGHT. FROM KTUS VICINITY WWD CLOUD BASES AT
OR ABOVE 12K FT AGL. EAST OF KTUS CLOUD BASES MOSTLY 10-12K FT AGL
THOUGH ISOLATED-SCATTERED SHRA NEAR THE HIGHER TERRAIN WITH BASES AS
LOW AS 5K FT AGL. ON WEDNESDAY...SURFACE WINDS WLY-NLY 12-22 KTS
WITH GUSTS OF 22-32 KTS...STRONGEST EAST OF KTUS. ISOLATED-SCATTERED
SHRA AND HIGHER TERRAIN SHSN ESPECIALLY EAST OF A KSAD-KDUG LINE.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...MUCH COLDER TEMPERATURES AND AN INCREASING CHANCE OF
SHOWERS MAINLY EAST OF TUCSON (INCLUDING SNOW IN THE MOUNTAINS)
WEDNESDAY WITH THE BULK OF THE GUSTY WINDS EAST OF TUCSON AS WELL.
THERE WILL BE A FEW LOCALIZED AREAS MAINLY IN THE UPPER GILA RIVER
VALLEY AND SAN SIMON VALLEY THAT WILL HAVE STRONG ENOUGH WINDS AND
RELATIVE HUMIDITY VALUES LOW ENOUGH THAT RED FLAG CONDITIONS MIGHT
BE BRIEFLY MET WEDNESDAY AFTERNOON. AT THIS TIME...DO NOT BELIEVE
CONDITIONS WILL BE WIDESPREAD ENOUGH TO JUSTIFY RED FLAG WARNINGS
BUT WILL LET LATER SHIFTS REEVALUATE. OTHERWISE...HIGH PRESSURE WILL
BRING DRY CONDITIONS AND A STRONG WARMING TREND OVER THE WEEKEND.

&&

.CLIMATE...THE STORM SYSTEM IMPACTING THE REGION THROUGH THURSDAY
WILL BE ONE OF THE COLDEST STORMS TO HIT ARIZONA DURING THE MONTH OF
OCTOBER SINCE THE EARLY 1970S. THIS SYSTEM MAY SET A FEW RECORDS FOR
THE COLDEST HIGH TEMPERATURES WEDNESDAY AND LOW TEMPERATURES FOR
THURSDAY AND POSSIBLY EVEN FRIDAY.

SITE        RECORD LOW HIGH WED 28TH     RECORD LOW THU 29TH
TUCSON          61 IN 1996                   32 IN 1912
AJO             63 IN 1972                   38 IN 1971
ORACLE          52 IN 1996                   31 IN 1996
DOUGLAS         53 IN 1976                   27 IN 1990
SIERRA VISTA    52 IN 1976                   29 IN 1911
SAFFORD         48 IN 1976                   25 IN 1991

A MORE COMPLETE LIST CAN BE FOUND AT WEATHER.GOV/TUCSON

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 27, 8:00 PM MST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE TUCSON AZ
800 PM MST TUE OCT 27 2009

AZZ019-030-035-281400-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
800 PM MST TUE OCT 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST
ACROSS ARIZONA HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN
ARIZONA EARLIER TODAY. THESE WINDS HAD DIMINISHED THIS EVENING...
ALTHOUGH BREEZY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY A STRONG
COLD FRONT WEDNESDAY...WITH SNOW LEVELS FALLING TO 5000 FEET BY THE
AFTERNOON. ALTHOUGH MOISTURE WILL BE LIMITED WITH THIS SYSTEM...
SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE...
ESPECIALLY ACROSS NORTHERN GREENLEE AND GRAHAM COUNTIES.

AFTERNOON HIGH TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER
WEDNESDAY...WITH FREEZING TEMPERATURES EXPECTED IN THE VALLEYS
WEDNESDAY NIGHT AND THURSDAY MORNING AND THEN AGAIN THURSDAY NIGHT
AND FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031>034-281400-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
800 PM MST TUE OCT 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST
ACROSS ARIZONA HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN
ARIZONA EARLIER TODAY. THESE WINDS HAD DIMINISHED THIS EVENING...
ALTHOUGH BREEZY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY
A STRONG COLD FRONT WEDNESDAY...WITH SNOW LEVELS FALLING TO 5000
FEET BY THE AFTERNOON. ALTHOUGH MOISTURE WILL BE LIMITED WITH THIS
SYSTEM...AN INCH OF SNOWFALL WILL BE POSSIBLE ABOVE 6000 FEET.

AFTERNOON HIGH TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER
WEDNESDAY. FREEZING TO NEAR FREEZING TEMPERATURES ARE EXPECTED IN
THE VALLEYS WEDNESDAY NIGHT AND THURSDAY MORNING AND THEN AGAIN
THURSDAY NIGHT AND FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:02 AM MSTFreeze WarningTWC30 hr

Nearby

Wind Advisories in Arizona, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.